Alert archive / Wyoming / Winter Storm Warnings in 2006

Winter Storm Warning 9, NWS Cheyenne, WY

October 19, 2006

NWS Cheyenne, WY issued this winter storm warning at Oct 19, 2006, 9:31 PM MDT. It took effect at Oct 20, 2006, 4:00 AM MDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2006, 9:31 PM MDT (03:31 UTC)
In effect from
Oct 20, 2006, 4:00 AM MDT
Expired
Oct 20, 2006, 10:46 PM MDT
In force
19 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 200331
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
931 PM MDT THU OCT 19 2006

...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA
MADRE RANGES FROM EARLY FRIDAY MORNING THROUGH FRIDAY EVENING...

.A POWERFUL STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER
THE SNOWY AND SIERRA MADRE RANGES LATE TONIGHT THROUGH EARLY
FRIDAY NIGHT. TRAVEL WILL BE DIFFICULT AND THOSE HUNTING IN THESE
AREAS SHOULD TAKE PRECAUTIONS.

WYZ063-201145-
/O.UPG.KCYS.WS.A.0009.061020T1000Z-061021T0600Z/
/O.NEW.KCYS.WS.W.0009.061020T1000Z-061021T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
931 PM MDT THU OCT 19 2006

...WINTER STORM WARNING IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT
MDT FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT
MDT FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A FAST MOVING WINTER STORM SYSTEM WILL BRING SNOW AND STRONG
WINDS TO THE SIERRA MADRE AND SNOWY RANGES LATE TONIGHT AND
CONTINUE THROUGH EARLY FRIDAY NIGHT. THE SNOWFALL WILL BE HEAVY AT
TIMES ON FRIDAY. SNOWFALL TOTALS WILL BE UP TO A FOOT BY FRIDAY
EVENING. IN ADDITION TO THE SNOW...WEST WINDS WILL BE SUSTAINED AT
40 TO 50 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH. THE WINDS
WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND NEAR ZERO
VISIBILITIES AT TIMES.

PEOPLE TRAVELING IN THE SNOWY RANGE LATE TONIGHT THROUGH EARLY
FRIDAY NIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE TO
BRING ALONG A WINTER SURVIVAL KIT AND LET OTHERS KNOW OF YOUR
TRAVEL PLANS. THOSE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE
NECESSARY PRECAUTIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
GRIFFITH
4 follow-up statements
000 
WWUS45 KCYS 201028
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
428 AM MDT FRI OCT 20 2006

...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA
MADRE RANGES FROM THROUGH THIS EVENING...

.A STRONG STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER THE
SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. TRAVEL WILL
BE QUITE DIFFICULT...AND PEOPLE HUNTING IN THESE MOUNTAIN RANGES
SHOULD TAKE THE NECESSARY PRECAUTIONS.

WYZ063-201800-
/O.CON.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
428 AM MDT FRI OCT 20 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

A RAPIDLY MOVING WINTER STORM SYSTEM WILL BRING SNOW AND STRONG
WINDS TO THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING.
THE SNOWFALL WILL BE HEAVY AT TIMES THIS AFTERNOON AND THIS
EVENING. SNOWFALL TOTALS WILL BE UP TO A FOOT BY LATE TONIGHT.
ADDITIONALLY...WEST WINDS WILL BE SUSTAINED AT 40 TO 50 MPH IN
OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH THIS MORNING AND
AFTERNOON. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING
SNOW WITH NEAR ZERO VISIBILITIES AT TIMES.

PEOPLE TRAVELING IN THE SNOWY AND SIERRA MADRE RANGES TODAY AND
EARLY TONIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE
TO BRING ALONG A WINTER SURVIVAL KIT AND INFORM OTHERS OF YOUR
TRAVEL PLANS. PEOPLE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE
NECESSARY PRECAUTIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

JR
000 
WWUS45 KCYS 201617
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 AM MDT FRI OCT 20 2006

...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA
MADRE RANGES THROUGH THIS EVENING...

.A STRONG STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER
THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. TRAVEL
WILL BE QUITE DIFFICULT...AND PEOPLE HUNTING IN THESE MOUNTAIN
RANGES SHOULD TAKE THE NECESSARY PRECAUTIONS.

WYZ063-210030-
/O.CON.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
1017 AM MDT FRI OCT 20 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A RAPIDLY MOVING WINTER STORM SYSTEM WILL BRING SNOW AND STRONG
WINDS TO THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING.
THE SNOWFALL WILL BE HEAVY AT TIMES THIS AFTERNOON AND THIS
EVENING. SNOWFALL TOTALS WILL BE UP TO A FOOT BY LATE TONIGHT.
ADDITIONALLY...WEST WINDS WILL BE SUSTAINED AT 40 TO 50 MPH IN
OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH THROUGH THE EARLY 
EVENING. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING
SNOW WITH NEAR ZERO VISIBILITIES AT TIMES.

AS OF 8 AM...8 INCHES OF SNOW HAD FALLEN AT A LOCATION 6 MILES
WEST OF CENTENNIAL. ALSO...AS OF 930 AM...A LOCATION 20 MILES 
TO THE SOUTHEAST OF SARATOGA HAD 5 INCHES OF NEW SNOW.

PEOPLE TRAVELING IN THE SNOWY AND SIERRA MADRE RANGES TODAY AND
EARLY TONIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE
TO BRING ALONG A WINTER SURVIVAL KIT AND INFORM OTHERS OF YOUR
TRAVEL PLANS. PEOPLE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE
NECESSARY PRECAUTIONS.


$$

WEILAND
000 
WWUS45 KCYS 202049
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT FRI OCT 20 2006

...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA
MADRE RANGES THROUGH MIDNIGHT...

.A STRONG STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER
THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. TRAVEL
WILL BE QUITE DIFFICULT...AND PEOPLE HUNTING IN THESE MOUNTAIN
RANGES SHOULD TAKE THE NECESSARY PRECAUTIONS.

WYZ063-210600-
/O.CON.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
249 PM MDT FRI OCT 20 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A RAPIDLY MOVING WINTER STORM SYSTEM WILL CONTINUE TO BRING SNOW
AND STRONG WINDS TO THE SNOWY AND SIERRA MADRE RANGES THROUGH 
MIDNIGHT. THE SNOWFALL WILL BE HEAVY AT TIMES THIS EVENING.
SNOWFALL TOTALS WILL BE UP TO A FOOT BY LATE TONIGHT. 
ADDITIONALLY...WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH IN OPEN
AREAS WITH GUSTS AS HIGH AS 50 MPH THROUGH THE EARLY EVENING. THE
WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR
ZERO VISIBILITIES AT TIMES.

AS OF 2 PM...8 INCHES OF SNOW HAD FALLEN AT A LOCATION 20 MILES
TO THE SOUTHEAST OF SARATOGA WITH SNOWFALL RATES OF UP TO 2
INCHES PER HOUR. 

PEOPLE TRAVELING IN THE SNOWY AND SIERRA MADRE RANGES EARLY
TONIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE TO
BRING ALONG A WINTER SURVIVAL KIT AND INFORM OTHERS OF YOUR TRAVEL
PLANS. PEOPLE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE
NECESSARY PRECAUTIONS.

$$

WEILAND
000 
WWUS45 KCYS 210446
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1046 PM MDT FRI OCT 20 2006

WYZ063-210600-
/O.CAN.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
1046 PM MDT FRI OCT 20 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
STORM WARNING THAT HAD BEEN IN EFFECT UNTIL MIDNIGHT FOR THE SNOWY
AND SIERRA MADRE RANGES. LIGHT SNOW WILL PERSIST OVERNIGHT...BUT
ADDITIONAL ACCUMULATIONS WILL ONLY BE AN INCH OR TWO.  

$$

JLH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Oct 19, 2:32 PM MDT, 6 hours 59 minutes earlier.

Area forecast discussion, Oct 19, 2:32 PM MDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT THU OCT 19 2006

.SHORT TERM...ENERGETIC SHORTWAVE TROUGH CURRENTLY JUST STARTING TO
ENTER THE PACIFIC NORTHWEST WILL MOVE RAPIDLY SOUTHEAST THROUGH
FRIDAY NIGHT.  THE ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS
THE CWA QUICKLY FRIDAY MORNING.  MODELS ARE SIMILAR THROUGH SATURDAY
AND EVEN CONSISTENT FROM RUN TO RUN.  EVEN SO...MODEL TIMING OF
BOTH THE SHORTWAVE TROUGH AND THE COLD FRONT WILL LIKELY END UP
BEING ON THE SLOW SIDE DUE TO RAPID MOVEMENT OVER THE PAST FEW
HOURS.  AHEAD OF THE FRONT THE SURFACE PRESSURE GRADIENT SHOULD
TIGHTEN AS WELL AS THE HEIGHT CONTOURS AT 700 MB OVER THE REGION.
THE 12Z KCPR-KCAG NAM 700 MB HEIGHT DIFFERENCES FOR 06Z TO 15Z ARE
BETWEEN 60 AND 70 METERS.  WILL ISSUE A HIGH WIND WARNING FOR
MAINLY THE WIND CORRIDOR UNTIL COLD FRONTAL PASSAGE FRIDAY MORNING.
AT THE SAME TIME...OROGRAPHICS INCREASE FOR THE MOUNTAINS AND
MODELS AND HPC ALL INDICATE UP TO A FOOT OF SNOW IN THE SNOWY RANGE
STARTING LATER TONIGHT AND CONTINUING THROUGH EARLY FRIDAY NIGHT.
SO FOR THAT AREA WILL ISSUE A WINTER STORM WATCH DURING THAT TIME.
THE LEFT EXIT REGION OF THE 300 MB JET AS WELL AS A STEEPENING
LAPSE RATE WILL INCREASE THE SNOWFALL RATES.  WINDS IN THE SNOWY
RANGE WILL ALSO BE STRONG...WITH POSSIBLE NEAR BLIZZARD CONDITIONS
POSSIBLE.  OVER THE LOWER ELEVATIONS...IT LOOKS FAVORABLE FOR A
PERIOD OF HEAVIER SNOWFALL...FOR EXAMPLE AT KCYS CENTERED BETWEEN 22Z
AND 02Z.  BEST SYNOPTIC LIFT LEAVES THE CWA LATER FRIDAY NIGHT AND
COLDER TEMPERATURES MOVE IN AND SNOWFALL RATES WILL GREATLY
DECREASE.  A COOL CYCLONIC FLOW ALOFT AND WEAK SURFACE UPSLOPE WIND
FLOW WILL KEEP SOME FLURRIES OVER MUCH OF THE CWA THROUGH SATURDAY.
HIGH TEMPERATURES WILL BE REACHED AHEAD OF THE FRONT ON FRIDAY...
AND TEMPERATURES WILL FALL.  EXPECTED 2 TO 4 MB 3 HOUR SURFACE
PRESSURE RISES BEHIND THE FRONT WILL MEAN AT LEAST A FEW HOURS OF
NORTHERLY WIND GUSTS UP TO 40 MPH BEHIND THE FRONT.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.

SATURDAY NIGHT...SCATTERED SNOW SHOWERS WITH CYCLONIC FLOW
ALOFT...ENOUGH MOISTURE AND OROGRAPHICS.

SUNDAY...DRIER DAY WITH LESS CLOUDS AS LOW/MID LEVEL MOISTURE WANES.
COLD SURFACE HIGH WILL PRODUCE MAXIMA SOME 15F BELOW NORMAL WITH
PROGGED THICKNESSES.

MONDAY...DRY/BREEZY DAY WITH BRISK NORTHWESTERLY FLOW ALOFT. HIGHS
IN THE 50S WITH 1000-500 MB THICKNESSES NEAR 5580 METERS.

TUESDAY...MID LEVEL FLOW BACKS TO WESTERLY INDUCING DECENT SURFACE
LEE TROFFING. CONTINUED MILD WITH HIGHS IN THE 50S PER THICKNESSES
AGAIN NEAR 5580 METERS AND BEAUCOUP SUNSHINE.

WEDNESDAY...FLOW ALOFT CONTINUES TO BACK TO SOUTHWESTERLY IN ADVANCE
OF APPROACHING SHORTWAVE TROUGH...WHICH IS FASTER THAN 19/06Z GFS
RUN. WILL SEE INCREASE IN MID/HIGH CLOUDS AHEAD OF SHORTWAVE TROUGH.
SEASONABLY MILD PER THICKNESSES NEAR 558 DEKAMETERS.

THURSDAY...12Z/19 GFS MOVES CLOSED 545 DEKAMETER UPPER TROUGH ACROSS
EASTERN WYOMING...FASTER THAN 06Z/19Z RUN. STILL TOO SOON TO LATCH
ONTO THIS SCENARIO COMPLETELY...PENDING FURTHER MODEL RUNS. WILL
KEEP IT DRY/MILD FOR NOW...HOWEVER...SUSPECT LATER SHIFTS WILL BE
INSERTING PRECIPITATION CHANCES AND LOWERING MAXIMA.   RUBIN

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/RUBIN
Hazardous weather outlook, Oct 19, 3:27 PM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT THU OCT 19 2006

WYZ061-062-202130-
SOUTHWEST CARBON-NORTH CARBON-
327 PM MDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT. SOUTHWEST
WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 PM FRIDAY. WINDS WILL BE
WEST AT 30 TO 45 MPH WITH GUSTS TO 60 MPH. SNOW FRIDAY AND FRIDAY
NIGHT WILL PRODUCE SNOWFALL AMOUNTS OF 1 TO 5 INCHES.

.SPOTTER INFORMATION STATEMENT...

WIND AND SNOWFALL REPORTS WILL BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-202130-
SNOWY RANGE-
327 PM MDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WATCH IS IN EFFECT LATE TONIGHT. SCATTERED SNOW
SHOWERS WILL DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FRIDAY AND FRIDAY EVENING.
OCCASIONAL SNOW FRIDAY THROUGH FRIDAY NIGHT WILL PRODUCE STORM
TOTAL SNOW ACCUMULATIONS OF 4 TO 11 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ064-066-202130-
NORTH LARAMIE RANGE-LARAMIE RANGE-
327 PM MDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT. STRONG
WEST WINDS WILL OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH 1 PM FRIDAY. SNOW SHOWERS
FRIDAY AND FRIDAY NIGHT WILL PRODUCE 1 TO 6 INCHES OF SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ067-202130-
PLATTE-
327 PM MDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT. WEST
WINDS WILL GUST UP TO 60 MPH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 PM FRIDAY. WEST WINDS OF
25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ065-202130-
LARAMIE VALLEY-
327 PM MDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS OF 55 MPH
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN AND SNOW SHOWERS WILL BE LIKELY FRIDAY MORNING...THEN RAIN
SHOWERS WILL BE LIKELY FRIDAY AFTERNOON. EXPECT STRONG WEST WINDS
BECOMING NORTHWEST IN THE AFTERNOON. SNOW SHOWERS ARE LIKELY
FRIDAY NIGHT WITH ACCUMULATIONS OF 1 TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ059-060-068>070-202130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
327 PM MDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST WINDS WILL INCREASE TONIGHT WITH GUSTS OF 40 TO 50 MPH ACROSS
WYOMING AND UP TO 30 MPH ACROSS NEBRASKA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO NORTHWEST WINDS OF 15 TO 35 MPH WITH GUSTS TO 50 MPH WILL
OCCUR ON FRIDAY. RAIN AND SNOW CHANCES WILL INCREASE FRIDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Winter Storm Warnings in Wyoming, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.